Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

female breast enlargement and weight gain

AnonymousUserAAnonymousUser Posts: 49,671
edited 06/11/2012 - 8:31 AM in Spinal Injections
two weeks after my epidural steroid injection I suddenly went from a size 8 to a size 12 and my boobs - from size 34dd to 34f! horrified and totally unsure as to why this has happened to my body, I have blamed it on my normal drugs (anti dep and post herpatic nerve pain relief) ever since - suddenly the link came to me last night in bed, am I right? have others experienced this too? please help me to make the link and to work out how to reverse it???


  • What meds are you on? That will provide better anwers.

    You should also be talking to a doctor to make sure as there could be other issues at play causing water retention and/or hormone changes.

    Weight gain after ESIs is fairly common and mentioned here quite bit. I am not sure there have been any real studies done on this though.

    Losing the wieght may be as simple as waiting for time to pass after the ESI. Lyrica is also commonly noted to cause water/fluid retention. Other AD meds commonly cause issues also.

    Welcome to S-H!
  • hi, thats interesting - I am on Gabapentine - a high dose of approx. 1800mil each day and also Efexor - 300mil each day - I think that Lyrica that you mention maybe the sister drug brought out after Gaba - to update the drug to a better form I think.... Wow! Do you think this could reall make my boobs grow so big!
  • sunny1966ssunny1966 VIRGINIAPosts: 1,385
    When I started taking Gabapentine (I've quit it now) I gained about 20 lbs in a little over a month. Didn't affect the boobs though...to my husbands disappointment! If it had, he wouldn't have let me stop taking it. lol. Really though, I have lost most of the weight since stopping it.
  • may be odd, but a few years ago, my breasts also massively increased in size, like from a 38C to a 46DDD!!!!!!!! It was unbelievable and I went to 3 doctors checking on it. All just rolled their eyes and had no advice for me.

    I later found out I was Estrogen dominant. How old are you? Are you old enough to be having hormone issues? I understand gaining weight with the nerve meds and such, but huge breast size increase? To be safe, I would go to the GP and check your hormones. You don't want to remain Estrogen dominant if you currently are.

    I am now back to "normal" and back down to a 38D. Thank goodness.

    Take care,

  • godiva, both effexor and gab (particularly at the doses you take are notorious for serious weight gain. But going that huge on the hooters so quickly is most likely water retention caused by a combo of the meds and epidural. I'm quite thin but did notice an increase in hooter size from epidural which I hate! I would suggest you ask your doctor for a diuretic to help you lose the water. If he/she balks, tell them to give you enough just to reduce the huge enlargement. They are not so good for you unless you have a reason for taking because it drains potassium from your body, so make sure to eat a potassium rich food with it like a banana. I have to take them in conjunction with another med notorious for water retention but then I have to take prescription potassium because my electrolytes get out of whack so easily. I do notice if I bump it up a pill from 2 to 3 after epidural it helps. I also asked my radiologist about it before having the epidurals and he did say it should be out systemically by 6 weeks max.

    wow cherish, you sure have been thru so much! Yet your pix is a beautiful smiling happy woman! What is a 360 PFIL? I'm not familiar with the lingo (yet). Thank you!!
  • Saline-filled implants are considered safe and are the most commonly used breast implant today. Saline solution can be safely absorbed by the body if the implant leaks or ruptures.

    Post edited to remove URL. Solicitation at Spine-Health is not permitted

    Ron DiLauro, Spine-Health Administrator 06/29/09
  • Standards agreement and posting rules
    Please note that Spine-Health reserves the right to edit any messages posted or submitted or e-mailed to the Company and use them for content on the website or in other company materials. No e-mail solicitation or advertising of other companies, products, services, or web sites is permitted in the Spine-Health.com forums.
    Edited by authority member Cath111

Sign In or Register to comment.